# SDR CALA2016111400918

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41734
- Aircraft time: 15,453 hours, 5,358 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE AT DOOR 2R IS COMING OUT OF ITS PACKING.  REMOVED, REPLACED AND RESTOWED R-2 DOOR SLIDE PER AMM TASK 25-66-01-000-400-803 AND 25-66-000-802-400-801.
